The Ramanujan Journal

, Volume 37, Issue 3, pp 535–539 | Cite as

A note on the characterizations of Jacobi cusp forms and cusp forms of Maass Spezialschar

  • Winfried Kohnen
  • Jongryul Lim


In this paper, we give characterizations of Jacobi cusp forms of weight \(k\) and index \(1\) on a congruence subgroup \(\Gamma _0(N)\) and cusp forms of weight \(k\) on the full Siegel modular group \(\hbox {Sp}_{4}(\mathbb Z)\) in Maass Spezialschar for \(k\ge 2\) even and \(N\ge 1\) odd and squarefree.


Jacobi forms Maass Spezialschar Fourier coefficients of automorphic forms 

Mathematics Subject Classification

11F30 11F46 11F50 


  1. 1.
    Choie, Y., Kohnen, W.: On the Fourier coefficients of modular forms of half-integral weight. Int. J. Number Theory 273, 29–41 (2013)MathSciNetGoogle Scholar
  2. 2.
    Eichler, M., Zagier, D.: The Theory of Jacobi Forms. Birkhäuser, Boston (1985)CrossRefGoogle Scholar
  3. 3.
    Kohnen, W.: On certain generalized modular forms. Funct. Approx. Comment. Math. 43, 23–29 (2010)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Kohnen, W., Martin, Y.: A characterization of degree two Siegel cusp forms by the growth of their Fourier coefficients. Forum Math. 32(2), 1–9 (2012)Google Scholar
  5. 5.
    Kramer, J.: Jacobiformen und Thetareihen. Manuscr. Math. 54, 279–322 (1986)CrossRefGoogle Scholar
  6. 6.
    Maass, H.: Lineare Relationen für die Fourierkoeffizienten einiger Modulformen zweiten Grades. Math. Ann. 232, 163–175 (1978)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Maass, H.: Uber eine Spezialschar von Modulformen zweiten Grades. Invent. Math. 52, 95–104 (1979)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Maass, H.: Uber eine Spezialschar von Modulformen zweiten Grades. II. Invent. Math. 53, 249–253 (1979)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Maass, H.: Uber eine Spezialschar von Modulformen zweiten Grades. III. Invent. Math. 53, 255–265 (1979)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Schmoll, S. D.: Eine Charakterisierung von Spitzenformen, Diploma Thesis, unpublished, Heidelberg (2011).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Mathematisches Institut Der Universität HeidelbergHeidelbergGermany
  2. 2.Department of MathematicsPohang University of Science and TechnologyPohangKorea

Personalised recommendations